# SDR UPS07850194

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A HOLE IN CARGO COMPT 33 FLOOR, APPROX LOCATION FS 1069, LBL 40.  PERFORMED INTERIM REPAIR IAW EO DC8-5320-8724.  ENTERED IN DEFERRED ITEM LOG CONTROL NR  D354723.  PERFORMED PERMANENT REPAIR PER EO DC8-5320-8724-APP C.  THIS CLEARS D354723.  CLOSING LP 820362.
